Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Unprotected sex, light red pinkish bleeding, cramps. On implanon birth control. Pregnancy?

I think I m pregnant on implanon? I haven t had my period since I ve had the implanon inserted but, I ve been having unprotected sex with my boyfriend and 8 days ago we had sexual intercourse 5 times without a condom...and 3 days later I went to the restroom and I had little spots of light red pinkish blood . I thought it was odd considering I haven t had my period. Then two days later I started feeling weird and I ve been feeling cramps and like I can t eat like I uset to? I m just afraid of a ectopic pregnancy please help?!
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You should go for home pregnancy test first to confirm implanon failure.If negative then you need hormonal theraphy for your periods.
If positive then you need USG to confirm ectopic.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor